Analyse complexe
Régularité de l'opérateur ¯ et théorème de Siu sur la non-existence d'hypersurfaces Levi-plates dans l'espace projectif complexe CPn, n3
[Regularity of the ¯ operator and Siu's theorem about the non-existence of Levi-flat hypersurfaces in the complex projective space CPn, n3]
Comptes Rendus. Mathématique, Volume 346 (2008) no. 7-8, pp. 395-400.

We give a variant of the proof of Y.-T. Siu's theorem concerning the non-existence of Levi-flat real hypersurface of Sobolev class Ws, s>92, in CPn, n3.

On donne une variante de la preuve du théorème de Y.-T. Siu sur la non-existence d'hypersurface réelle Levi-plate de classe Sobolev Ws, s>92, dans CPn, n3.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2008.02.024
Iordan, Andrei 1; Matthey, Fanny 2

1 UPMC Université Paris 06, Institut de mathématiques de Jussieu, UMR 7586 du CNRS, case 247, 4, place Jussieu, 75252 Paris cedex 05, France
2 UPMC Université Paris 06, Institut de mathématiques de Jussieu, 175, rue du Chevaleret, 75013 Paris, France
@article{CRMATH_2008__346_7-8_395_0,
     author = {Iordan, Andrei and Matthey, Fanny},
     title = {R\'egularit\'e de l'op\'erateur $ \overline{\partial }$ et th\'eor\`eme de {Siu} sur la non-existence d'hypersurfaces {Levi-plates} dans l'espace projectif complexe $ {\mathbb{CP}}_{n}$, $ n\ensuremath{\geqslant}3$},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {395--400},
     publisher = {Elsevier},
     volume = {346},
     number = {7-8},
     year = {2008},
     doi = {10.1016/j.crma.2008.02.024},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2008.02.024/}
}
TY  - JOUR
AU  - Iordan, Andrei
AU  - Matthey, Fanny
TI  - Régularité de l'opérateur $ \overline{\partial }$ et théorème de Siu sur la non-existence d'hypersurfaces Levi-plates dans l'espace projectif complexe $ {\mathbb{CP}}_{n}$, $ n⩾3$
JO  - Comptes Rendus. Mathématique
PY  - 2008
SP  - 395
EP  - 400
VL  - 346
IS  - 7-8
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2008.02.024/
DO  - 10.1016/j.crma.2008.02.024
LA  - fr
ID  - CRMATH_2008__346_7-8_395_0
ER  - 
%0 Journal Article
%A Iordan, Andrei
%A Matthey, Fanny
%T Régularité de l'opérateur $ \overline{\partial }$ et théorème de Siu sur la non-existence d'hypersurfaces Levi-plates dans l'espace projectif complexe $ {\mathbb{CP}}_{n}$, $ n⩾3$
%J Comptes Rendus. Mathématique
%D 2008
%P 395-400
%V 346
%N 7-8
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2008.02.024/
%R 10.1016/j.crma.2008.02.024
%G fr
%F CRMATH_2008__346_7-8_395_0
Iordan, Andrei; Matthey, Fanny. Régularité de l'opérateur $ \overline{\partial }$ et théorème de Siu sur la non-existence d'hypersurfaces Levi-plates dans l'espace projectif complexe $ {\mathbb{CP}}_{n}$, $ n⩾3$. Comptes Rendus. Mathématique, Volume 346 (2008) no. 7-8, pp. 395-400. doi : 10.1016/j.crma.2008.02.024. http://www.numdam.org/articles/10.1016/j.crma.2008.02.024/

[1] M. Brunella, On the dynamics of codimension one holomorphic foliations with ample normal bundle, preprint, | arXiv

[2] M. Brunella, Siu's theorem on the nonexistence of Levi-flat hypersurfaces in the complex projective plane, preprint, 2005

[3] Cao, J.; Shaw, M.-C.; Wang, L. Estimates for the ¯-Neumann problem and nonexistence of Levi-flat hypersurfaces in CPn, Math. Z., Volume 248 (2004), pp. 183-221 (Erratum Math. Z., 248, 2004, pp. 223-225)

[4] Cao, J.; Shaw, M.-C. The ¯-Cauchy problem and the nonexistence of Lipschitz Levi-flat hypersurfaces in CPn, n3, Math. Z., Volume 256 (2007) no. 1, pp. 175-192

[5] Cerveau, D. Minimaux des feuilletages algébriques de CPn, Ann. Inst. Fourier, Volume 43 (1993), pp. 1535-1543

[6] Gilbarg, D.; Trudinger, N.S. Elliptic Partial Differential Equations of Second Order, Springer-Verlag, New York, 1983

[7] Henkin, G.; Iordan, A. Regularity of ¯ on pseudoconcave compacts and applications, Asian J. Math., Volume 4 (2000), pp. 855-884 (Erratum Asian J. Math., 7, 2003, pp. 147-148)

[8] Henkin, G.; Polyakov, P. Homotopy formulas for ¯-operator on CPn and the Radon–Penrose transform, Math. USSR Izv., Volume 28 (1987) no. 3, pp. 555-587

[9] Hörmander, L. Linear Partial Differential Operators, Springer-Verlag, 1963

[10] Iordan, A. On the non-existence of smooth Levi-flat hypersurfaces in CPn, Kyoto, Nara, 2001 (Advanced Studies in Pures Mathematics), Volume vol. 42 (2004), pp. 123-126

[11] Jerison, D.; Kenig, C.E. The inhomogeneous Dirichlet problem in Lipschitz domains, J. Funct. Anal., Volume 130 (1995), pp. 161-219

[12] Lins-Neto, A. A note on projective Levi flats and minimal sets of algebraic foliations, Ann. Inst. Fourier, Volume 49 (1999), pp. 1369-1385

[13] Matsumoto, K.; Ohsawa, T. On the real analytic Levi flat hypersurfaces in complex tori of dimension two, Ann. Inst. Fourier, Volume 52 (2002) no. 5, pp. 1525-1532

[14] F. Matthey, Non-existence of Lipschitz–regular Levi-flat hypersurfaces in CP2, preprint, 2006

[15] Ohsawa, T. Nonexistence of real analytic Levi flat hypersurfaces in P2, Nagoya Math. J., Volume 158 (2000), pp. 95-98

[16] Siu, Y.T. Nonexistence of smooth Levi-flat hypersurfaces in complex projective spaces of dimension ⩾3, Ann. of Math., Volume 151 (2000), pp. 1217-1243

[17] Siu, Y.T. Regularity for weakly pseudoconvex domains in compact Hermitian symmetric spaces with respect to invariant metrics, Ann. of Math., Volume 156 (2002), pp. 595-621

[18] Takeuchi, A. Domaines pseudoconvexes infinis et la métrique riemannienne dans un espace projectif, J. Math. Soc. Japan, Volume 16 (1964), pp. 159-181

[19] Tougeron, J.-C. Idéaux de fonctions différentiables, Springer-Verlag, 1972

Cited by Sources: